Previous |  Up |  Next

Article

Title: Addendum to “Initial Value Problems for Fractional Functional Differential Inclusions with Hadamard Type Derivative” (English)
Author: Guerraiche, Nassim
Author: Hamani, Samira
Author: Henderson, Johnny
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 53
Issue: 1
Year: 2017
Pages: 63-63
.
Category: editorial
.
idZBL: Zbl 06738499
idMR: MR3636682
.
Date available: 2017-03-23T10:06:59Z
Last updated: 2018-01-10
Stable URL: http://hdl.handle.net/10338.dmlcz/146076
.

Files

Files Size Format View
ArchMathRetro_053-2017-1_6.pdf 235.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo